Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Hyperbolic surfaces with prescribed infinite symmetry groups
HTML articles powered by AMS MathViewer

by Daniel Allcock PDF
Proc. Amer. Math. Soc. 134 (2006), 3057-3059 Request permission

Abstract:

For any countable group $G$ whatsoever, there is a complete hyperbolic surface whose isometry group is $G$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 51M09, 20F99
  • Retrieve articles in all journals with MSC (2000): 51M09, 20F99
Additional Information
  • Daniel Allcock
  • Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas 78712
  • MR Author ID: 620316
  • Email: allcock@math.utexas.edu
  • Received by editor(s): May 4, 2005
  • Published electronically: May 5, 2006
  • Additional Notes: This work was partially supported by NSF grant DMS-024512.
  • Communicated by: Alexander N. Dranishnikov
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 3057-3059
  • MSC (2000): Primary 51M09; Secondary 20F99
  • DOI: https://doi.org/10.1090/S0002-9939-06-08460-7
  • MathSciNet review: 2231632